The structure of measures on the logic of skew projectors. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1989), pp. 39-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_8_a5,
author = {M. S. Matveǐchuk},
title = {The structure of measures on the logic of skew {projectors.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {39--44},
year = {1989},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_8_a5/}
}
M. S. Matveǐchuk. The structure of measures on the logic of skew projectors. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1989), pp. 39-44. http://geodesic.mathdoc.fr/item/IVM_1989_8_a5/